I have had some kind of neurological "event" that started in January that included all over numbness, buzzing, tingling, burning, and twitching. All MRI's, EMG, NCV, labs..negative. I am on Lyrica for nerve pain and now Cymbalta for nerve pain and depression/anxiety from all this mess. I was twitching a lot , all over, and one thing I added to my regiem is that I started taking 250mg magnesium and 1200mg calcium a day. It did seem to help alot with the twitching after about a week or two. I still twitch, but only a few a day. I have "tingles" and "vibrating" sensations on my face and back of the head so I can relate to the 'ITS DRIVING ME CRAZY" feeling. No health issues prior and neuro is stumped calling it a "one time" possibly viral attack on my CNS. Time is the only thing he tells me may help, so in the meantime we are working on medications so that I can function and not go crazy. I am an RN and never took anything stronger than a benadryl prior to this, so I am telling you honestly, the cymbalta is helping! I feel much less stressed about all this and I have actually started laughing and enjoying some of my days again, so if your neuro cannot find a cause, and it does not get worse, try to find some supplements or medications that can treat the symptoms.
P.S. I gave up caffiene and sugar....it seemed to make everything worse when I had those.
Have you ever been tested for Lyme Disease? I have had similar symptoms and found out they were caused by lyme disease. I was bit by a deer tick and never even knew! Lymes can cause all sorts of symptoms that mimick other diseases. It is easily curable too, if caught in its earlier stages. Just a thought...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.